# SDR IPXA2017120824306

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 23,498 hours, 15,634 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AAFTER TAKEOFF ON GEAR RETRACTION GOT GEAR DOORS EICAS MSG AND GEAR DOOR LIGHTFOUND LINKAGE FOR GEAR OPERATED SEQUENCE VALVE BROKEN.REPLACED LINKAGE WITH REF TO 757 AMM 32-34-07-404-010 OPERATIONAL CHECK GOOD.
